Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A combinatorial interpretation for the Schett recurrence on the Jacobian elliptic functions
HTML articles powered by AMS MathViewer

by Dominique Dumont PDF
Math. Comp. 33 (1979), 1293-1297 Request permission


The coefficients introduced by Alois Schett containing the Taylor series expansions of the Jacobian elliptic functions are proved to count certain classes of permutations.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 33A25, 05A15
  • Retrieve articles in all journals with MSC: 33A25, 05A15
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Math. Comp. 33 (1979), 1293-1297
  • MSC: Primary 33A25; Secondary 05A15
  • DOI:
  • MathSciNet review: 537974